MathSciNet Relay Station
MathSciNet bibliographic data
MR1073433 (91k:46076) 46L55 (46L30)
Kawamura, Shinzō; Takemoto, Hideo; Tomiyama, Jun State extensions in transformation group $C\sp *$-algebras. Acta Sci. Math. (Szeged) 54 (1990), no. 1-2, 191–200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement